See Alike in...

Alike App

Browser

DSmith

711d

I have been dealing with low testosterone, vitamin D deficiency, headaches, fatigue, coughing/puking early morning, diarrhea, dizziness, brain fog, leg cramps, and so mood swings for over 6 months now and no relief or help!! It could be any number of things such as perimenopause, food allergies, gut issues…I have looked into different doctors, tried eating healthy foods and exercising and I am ok for a few days and then I start feeling like poop all over again. I don’t know if it’s related to my monthly cycle or something else. Anyone got any ideas!? I am desperate

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion